C.R. BARD, INC. (BASD) -3006260740 POWERPICC HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redw1299 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "picc placement was without obstruction, discovered tip of sherlock 3cg stylet broke in patient 1 day later." additional information received 12/28/2020, "this device was thrown away before the issue was realized.Please see the following description: work up for hypoxia revealed metallic foreign body in lt lung on cxr still present on cxr 2 wks later concerning for true foreign body rather than artifact.Further investigation with ct chest confirmed metallic foreign body in pulmonary artery through to be a piece of the guide wire that got sheared off from the picc placed on (b)(6).Imaging prior to that date did not demonstrate the foreign body.Unable to retrieve foreign body d/t high risk of procedure.".